# SDR R61A202001040010

- Difficulty date: December 18, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 17,053 hours, 11,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010063003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LITE CORROSION ON 3 EA LOWER ANGLES AND 2 EA CRACK RECEPTACLE ON PANEL 1431DL. REMOVED COROSION ON 1431DL LOWER AFT 2 ANGLES BY BLENDING . MATERIAL LOSS .004. OUT OF LIMITS PER SRM 51-75-16 COMPLETELY DRILLED AND INSTALLED (2) NEW ANGLES ON PANEL 1431DL REF EMB SRM 51-40-02 AND 51-40-08 INSTALLED RECEPTACLES ON (2) ANGLES ON PANEL 1431DL REF EMB SRM 51-45-00 P/N 170-10063-003, 170-10064-001
